# SDR SWAA2024083016749

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS986.5; RBL 43; WL208.1 AFT GALLEY AND LAV 2024-458670<[01] TOOL USED IN STEP 5: UT EQUIPMENT; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DEC-25;[02] TOOL USED ON STEP 9: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24;[03] TOOL USED ON STEP 13 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5; RBL43; WL208.1 AFT GALLEY IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS986.5; RBL43; WL208.1 AFT GALLEY IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW ;Ï¿½TEM RII
